Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Symtoms Diarrhea And Rash Got Test 5 Weeks Later

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Ziagen (Abacavir)

...with its desired effects, abacavir sulfate can cause some serious unwanted effects. In some individuals, abacavir sulfate has caused a severe allergic reaction resulting in death. This reaction usually occurs during the first 6 weeks of taking abacavir sulfate but can occur at any time. Individuals taking abacavir sulfate should stop taking it and tell a doctor right away if they have a skin rash or any two or more of the following symptoms:...
Ask the Experts

HIV infection by licking pussy , sucking nipples ?

Hi , I need a urgent help.History/Background : I had sex with a sex-worker 8 days back.I used condom for the intercourse.But in foreplay i licked the pussy and sucked her nipples.Issue/Reason for Worry: From next day morning I had watery...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...symptoms and is indeed infected would he test postive at that time. 4. Would someone who takes plaquenil for SS experience less symtoms then someone who does not take any medicaations.Response from Dr. FrascinoHi,Before addressing your specific... Read more »

Re:Possible infection (ARS RASH, 2011)

Thanks a lot doctor for the answer. I will get tested again and yes i need to sort this one out with her as she deserves to know. Last question: i have called couple of hot line and they said that rash is not considered early HIV symptoms would you...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...the extremities, including the palms and soles. The rash occurs in 70% of cases of ARS and generally manifests two to three weeks after primary HIV infection.Dr. BobPossible infection Jan 17, 2011Please answer me doc. I will donate.I met a guy... Read more »

Cunnilingus and a bleeding lip.. (CUNNILINGUS, 2011)

Hi Doc,Been searching this forum but have yet to find a conclusive answer for my question. Recently i had attended a friend's stag night and ended up picking up a hooker. I'll try to keep this short and simple. We had protected Vaginal, Anal and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...symptoms and is indeed infected would he test postive at that time. 4. Would someone who takes plaquenil for SS experience less symtoms then someone who does not take any medicaations.Response from Dr. FrascinoHi,Before addressing your specific... Read more »

5 weeks from PEP and strange neck rash. HELP!

dEAR DR. Frascino,Thank you very much for what you do here! I've turned to this forum several times since I started taking PEP on Feb. 23rd, 2010 and it has been a life-saver for my anxiety!My question for you is with regards to concerning symptoms...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...should not worry about them.3. Nope. I would suggest you wait for the recommended post-PEP testing (HIV-antibody tests at six weeks, three months and six months).4. I can't quite follow your timeline. A negative HIV-antibody test at 6.5 weeks is... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...can cause dehydration (loss of water and nutrients) and wasting (unintentional weight loss). You have diarrhea if you have watery stools or if you have three or more bowel movements each day. If your diarrhea lasts for more than a few days,... Read more »
The Well Project

HIV Drug Chart/Overview

...Nevarapine Class of Drug: NNRTI Number of Doses a Day: 2 (start with a lower dose for two weeks, then increase tofull dose) If Boosted,* # ofDoses/Day: n/a ... Read more »
AIDSinfo

An Overview of Epzicom (Abacavir/3TC, Kivexa)

...which has caused serious allergic reactions, some resulting in death. Severe allergic reactions usually occur during the first 6 weeks of taking the drug but can occur at any time. Individuals should stop taking this medicine and tell a doctor... Read more »
AIDSinfo

An Overview of Trizivir (AZT/3TC/Abacavir)

...abacavir sulfate, which has caused serious allergic reactions resulting in death. This reaction usually occurs during the first 6 weeks of taking the drug but can occur at any time. Individuals taking this medicine should stop taking it and tell... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
...will eat some pregnancy pills. We ended up mating 2 times in the same night. I was having Flue Like Symptoms in start of 3rd Week till the end of 3rd Week Post Exposure and the Symptoms Included: Feverish Feeling (But NO FEVER) Dizziness along... Read more »

Western Blot Test

Posted by yes1, 4 Replies
...What is the accuracy of the Western Blot at 7, 8, 9, and 10 weeks? Read more »

PLEASE help! Rash, no fever...worried SICK

Posted by molls1992, 4 Replies
...I had unprotected sex with someone about 3 weeks ago. (stupid, I know). I know him well (not that that matters, I know)....and from what I KNOW of him, he hasn't been with anyone Read more »

Can't get it out of my head

Posted by kev2006, 5 Replies
...risks since then. The problem revolves around the fact that I am always tired, have a resident ulcer on my tongue and have had loose stools virtually every day for weeks and weeks. I went to the GP today who knows about my worries. He's had me... Read more »